# SDR 08FDEA01352

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57110431200
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN CENTER SPAR WEB VARIOUS LOCATION (HOLE 2, 3, 5, 7) REPAIR PERFORMED BY OVERSIZING THE HOLES AND INSTALLING A BUSH IN HOLE 5 IAW RAS057091/022/2007 ISS A, APPROVED BY EA 6-5710-114861.
